Two new discrete Ou-Iang type inequalities

Authors

  • Wen-Rong Li
  • Sui Sun Cheng

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.298

Abstract

Two discrete Ou-Iang type inequalities are established which are supplementary to some of the existing results.

Author Biographies

Wen-Rong Li

Department of Mathematics, Binzhou Normal College, Binzhou, Shandong 256604, P. R. China.

Sui Sun Cheng

Department of Mathematics, Tsing Hua University, Hsinchu, Taiwan 30043, R. O. C.

Downloads

Published

2002-06-30

How to Cite

Li, W.-R., & Cheng, S. S. (2002). Two new discrete Ou-Iang type inequalities. Tamkang Journal of Mathematics, 33(2), 191-198. https://doi.org/10.5556/j.tkjm.33.2002.298

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>